Alert archive / Wisconsin / Beach Hazards Statements in 2025

Beach Hazards Statement 12, NWS Green Bay, WI

September 7, 2025Door County, Kewaunee County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this beach hazards statement at Sep 7, 2025, 7:57 PM CDT for Door County, Kewaunee County, Manitowoc County, Wisconsin. It took effect at Sep 8, 2025, 4:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2025, 7:57 PM CDT (00:57 UTC)
In effect from
Sep 8, 2025, 4:00 PM CDT
Expired
Sep 9, 2025, 10:00 PM CDT
In force
30 hr
Issued by
NWS Green Bay, WI

Counties Door County, WI, Kewaunee County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2025-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2025-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

971 
WHUS43 KGRB 080057
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
757 PM CDT Sun Sep 7 2025

WIZ040-050-081000-
/O.NEW.KGRB.BH.S.0012.250909T0000Z-250910T0000Z/
Kewaunee-Manitowoc-
757 PM CDT Sun Sep 7 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...From Monday evening through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ022-081000-
/O.NEW.KGRB.BH.S.0012.250909T0000Z-250910T0300Z/
Door-
757 PM CDT Sun Sep 7 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...From Monday evening through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

JLA
8 follow-up statements
411 
WHUS43 KGRB 080905
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
405 AM CDT Mon Sep 8 2025

WIZ040-050-081715-
/O.EXT.KGRB.BH.S.0012.250908T2100Z-250910T0000Z/
Kewaunee-Manitowoc-
405 AM CDT Mon Sep 8 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 4 PM CDT THIS
AFTERNOON THROUGH TUESDAY EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...From 4 PM CDT this afternoon through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ022-081715-
/O.EXT.KGRB.BH.S.0012.250908T2100Z-250910T0300Z/
Door-
405 AM CDT Mon Sep 8 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 4 PM CDT THIS
AFTERNOON THROUGH TUESDAY EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...From 4 PM CDT this afternoon through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
250 
WHUS43 KGRB 081611
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
1111 AM CDT Mon Sep 8 2025

WIZ040-050-090015-
/O.CON.KGRB.BH.S.0012.250908T2100Z-250910T0000Z/
Kewaunee-Manitowoc-
1111 AM CDT Mon Sep 8 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM CDT THIS
AFTERNOON THROUGH TUESDAY EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...From 4 PM CDT this afternoon through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ022-090015-
/O.CON.KGRB.BH.S.0012.250908T2100Z-250910T0300Z/
Door-
1111 AM CDT Mon Sep 8 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM CDT THIS
AFTERNOON THROUGH TUESDAY EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...From 4 PM CDT this afternoon through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
908 
WHUS43 KGRB 082027
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
327 PM CDT Mon Sep 8 2025

WIZ040-050-090430-
/O.CON.KGRB.BH.S.0012.250908T2100Z-250910T0000Z/
Kewaunee-Manitowoc-
327 PM CDT Mon Sep 8 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...Through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ022-090430-
/O.CON.KGRB.BH.S.0012.250908T2100Z-250910T0300Z/
Door-
327 PM CDT Mon Sep 8 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...Through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

JLA
297 
WHUS43 KGRB 090349
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
1049 PM CDT Mon Sep 8 2025

WIZ040-050-091200-
/O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0000Z/
Kewaunee-Manitowoc-
1049 PM CDT Mon Sep 8 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...Through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ022-091200-
/O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0300Z/
Door-
1049 PM CDT Mon Sep 8 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...Through Tuesday evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

JLA
583 
WHUS43 KGRB 090827
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
327 AM CDT Tue Sep 9 2025

WIZ040-050-091630-
/O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0000Z/
Kewaunee-Manitowoc-
327 AM CDT Tue Sep 9 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...Through this evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ022-091630-
/O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0300Z/
Door-
327 AM CDT Tue Sep 9 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...Through this evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
Kieckbusch
700 
WHUS43 KGRB 091532
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
1032 AM CDT Tue Sep 9 2025

WIZ040-050-100000-
/O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0000Z/
Kewaunee-Manitowoc-
1032 AM CDT Tue Sep 9 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ022-100300-
/O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0300Z/
Door-
1032 AM CDT Tue Sep 9 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
272 
WHUS43 KGRB 091958
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
258 PM CDT Tue Sep 9 2025

WIZ040-050-092100-
/O.CAN.KGRB.BH.S.0012.000000T0000Z-250910T0000Z/
Kewaunee-Manitowoc-
258 PM CDT Tue Sep 9 2025

...BEACH HAZARDS STATEMENT IS CANCELLED...

The threat for strong currents has subsided; therefore, the Beach
Hazards Statement will be allowed to expire.

$$

WIZ022-100300-
/O.CON.KGRB.BH.S.0012.000000T0000Z-250910T0300Z/
Door-
258 PM CDT Tue Sep 9 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...High waves and dangerous currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
395 
WHUS43 KGRB 100251
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
951 PM CDT Tue Sep 9 2025

WIZ022-100400-
/O.EXP.KGRB.BH.S.0012.000000T0000Z-250910T0300Z/
Door-
951 PM CDT Tue Sep 9 2025

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 10 PM CDT THIS
EVENING...

The threat for strong currents has subsided; therefore, the Beach
Hazards Statement will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this beach hazards statement went out at Sep 7, 6:30 PM CDT, 1 hour 27 minutes earlier. Its key messages:

  • Patchy-areas of frost expected late tonight into Monday morning. A Frost Advisory has been issued along and north of highway 29.
  • Below normal temps continue tonight, with temps warming closer to seasonal norms mid-late week.
  • Chances (30-70%) for rain showers and a few storms return Monday night into Tuesday night.
Area forecast discussion, Sep 7, 6:30 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
630 PM CDT Sun Sep 7 2025

Updated aviation portion for 00Z TAF issuance

.KEY MESSAGES...

- Patchy-areas of frost expected late tonight into Monday morning.
  A Frost Advisory has been issued along and north of highway 29.

- Below normal temps continue tonight, with temps warming closer
  to seasonal norms mid-late week.

- Chances (30-70%) for rain showers and a few storms return
  Monday night into Tuesday night.

&&

.DISCUSSION...
Issued at 248 PM CDT Sun Sep 7 2025

Diurnally driven stratocumulus clouds will dissipate after sunset,
providing for mostly clear skies and light winds as a ridge of
high pressure tracks through the western Great Lakes region.
Temperatures will therefore plummet tonight under these
conditions, with lows ranging from the middle to upper 30s across
the north to the middle 40s along the lakeshore. The cold
temperatures across the north will likely lead to frost along and
north of Highway 29 with temperatures in the middle to upper 30s;
therefore, will issue a Frost Advisory for these areas overnight
into early Monday morning.

Strong warm air advection will commence on Monday as the high
pushes off to the east and surface winds turn to a southerly
direction. This will allow surface temperatures to warm into the
upper 60s across the north, with around 70 degrees across central
and east-central Wisconsin. While the CAMs indicate some sprinkles
are possible with this surge of warm air, model soundings indicate
quite a bit of dry air will be in place. Therefore, virga is the
most likely scenario from any clouds that develop with the warm
air advection.

A cold front will slowly track through the region from Monday
night through Tuesday night, which will bring showers and
thunderstorms to the region. The best chance for precipitation
will be across the north Monday night into Tuesday, with lesser
chances across east-central Wisconsin Tuesday into Tuesday night
as the front loses a lot of its dynamics as it washes out across
the Great Lakes. Any thunderstorms should be on the weak side as
instability will only clock in at a few hundred J/kg.

Some light precipitation may linger into Wednesday, depending on
how progressive the front/trough is, then models are in fairly
good agreement showing another stretch of dry weather from
Wednesday into Friday as high pressure builds in. Temps will climb
back closer to seasonal norms by mid-week, with highs in the low
to mid 70s for most locations. There appears to be another shot at
precipitation next weekend as a low pressure system tracks through
the western Great Lakes; however, timing is still uncertain this
far out.

&&

.AVIATION...for 00Z TAF Issuance
Issued at 629 PM CDT Sun Sep 7 2025

Stratocu clouds will slowly clear out this evening. Patchy low
clouds and ground fog could occur again overnight into early
Monday morning. Confidence remains too low to include in this set
of TAFs. After mostly clear skies to start the day, warm air
advection will produce a swath of mid clouds (080-120) across the
area by Monday afternoon. The warm air advection will eventually
lead to showers and storms developing Monday evening, mainly over
north-central WI.

Winds will shift to the west and decrease to under 5 kts this evening
and overnight. South-southwest winds of 10 to 20 kts are expected
Monday afternoon.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Frost Advisory from 1 AM to 8 AM CDT Monday for WIZ005-010>013-
018>021-030-031-073-074.
&&

DISCUSSION.....Kurimski
AVIATION.......JLA
Hazardous weather outlook, Sep 7, 2:50 PM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
250 PM CDT Sun Sep 7 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
250 PM CDT Sun Sep 7 2025

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Patchy to areas of frost are expected late tonight, mainly north
and west of the Fox Valley. A Frost Advisory has been issued for
areas along and north of highway 29 overnight into Monday
morning. Patchy ground fog will also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

There is a small chance for thunderstorms Monday night into
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-082000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
250 PM CDT Sun Sep 7 2025

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Gusty south to southwest winds and high waves may bring hazardous
conditions to small craft Monday evening into early Tuesday
evening.

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:53 PM CDTSmall Craft AdvisoryGRB50 hr

Nearby

Beach Hazards Statements in Wisconsin, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.